# SDR 3LYA091209

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N511LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4265
- Aircraft time: 713 hours, 649 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: 471701
- Condition: Worn
- Location: Wheel Centering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT.  RAN QRH AND RETURNED TO DEPARTURE.  LANDED AND DID NOT DECLARE AN EMERGENCY.  FOUND THE NLG CENTERING CAM FROZEN IN AN UNREASONABLE FAR POSITION.  CLEANED AND LUBED THE CENTERING CAM.  INTERROGATED THE PSEU AND NOW THE SENSOR IS CLOSE.  PERFORMED OPS CHECK OF THE NOSE GEAR CENTERING IAW AMM 32-51-00-710-801.  OPS CHECK GOOD AND RETURNED ACFT TO SERVICE.  SUBSEQUENTLY THE ACFT MADE SEVERAL FLIGHTS AND MX CHANGED THE NLG CENTERING ACTUATOR AS A PRECAUTION SINCE THE PROBLEM HAD OCCURRED TWICE.  ACFT AS FLOWN SEVERAL TRIPS NOW WITHOUT A REOCCURRENCE.
